Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

PCOD, on deviry, metformin, had unprotected sex. Chances of pregnancy?

hi, i am 24 yrs old, weight 68 kg and height 160 cm. I was diagnosed with PCOD 5 years before. Now i am on metformin 2 mg daily. I also take deviry 10mg twice daily for 5 days to get my periods. Without taking deviry i am unable to get my menses monthly. I had unprotected sex while taking deviry. Will i get pregnant? Should i take an emergency contraceptive pill?
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
deviry is a progesterone which as you are taking for withdrawal bleeding only for 5 days so it will not give protection from pregnancy, so better to take emergency contraception,
as anovulatory cycles occur in PCOD the chances of pregnancy are less,
anyhow you take the pill,
if you want to post pone pregnancy better to take monthly contraceptive pills with your doctor's advice which will give protection and also help in treatment of PCOD.
take care.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor